Gemma asked in HealthMental Health · 1 month ago

Mirtazapine withdrawal nightmares?

Soon after starting Mirtazapine for depression I started noticing dizziness, drowsiness, and just generally not feeling good. My doctor suggested that I come off Mirtazapine as that was the likely cause. She said that since I was only on 15mg I could just stop straight away (not gradually reduce dose). 

I have been off the drug for about a week and am getting horrible nightmares. It gets to the point that I wake up sweating and not being able to sleep for fear of having more nightmares. 

When can I expect this to stop and should I go back to my doctor?

Thanks 

Update:

After looking at notes it is 5 days that I have been off Mirtazapine 

1 Answer

Relevance
  • kelvin
    Lv 7
    1 month ago
    Favorite Answer

    you go back to your doctor and explain what is happening and you need to do it slower

Still have questions? Get your answers by asking now.